# SDR DALA2020122204190

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED RAIL DUMMY Y503.2 LOCATED AT FWD GALLEY AREA, AS PER A320 SRM 51-72-11 AND DWG D53110984.
